Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 69, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Feb 8, 2011, 10:50 PM CST. It took effect at Feb 9, 2011, 6:00 AM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 10:50 PM CST (04:50 UTC)
- In effect from
- Feb 9, 2011, 6:00 AM CST
- Expired
- Feb 10, 2011, 12:00 PM CST
- In force
- 30 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
080 WHUS74 KLCH 090450 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1050 PM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY TOMORROW AFTERNOON... .STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS TOMORROW AFTERNOON WITH WINDS BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS. SEAS BUILDING TO SEVEN FEET IN THE WAKE OF THE FRONT. GMZ450-452-455-470-472-475-091300- /O.NEW.KLCH.SC.Y.0069.110209T1800Z-110210T0600Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1050 PM CST TUE FEB 8 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. STRONG COLD FRONT WILL MOVE INTO THE COASTAL WATERS TOMORROW AFTERNOON WITH WINDS BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS. SEAS BUILDING TO SEVEN FEET IN THE WAKE OF THE FRONT. * WINDS AND SEAS: NORTH WINDS 15 TO 30 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
172 WHUS74 KLCH 091135 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 535 AM CST WED FEB 9 2011 GMZ430-432-435-092200- /O.EXA.KLCH.SC.Y.0069.110209T1800Z-110210T0600Z/ /O.NEW.KLCH.LO.Y.0006.110210T0000Z-110210T1200Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 535 AM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT... ...LOW WATER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. * LOW WATER: TIDES 1 TO 2 FEET BELOW NORMAL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-092200- /O.EXT.KLCH.SC.Y.0069.110209T1200Z-110210T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 535 AM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. * WINDS AND SEAS: EAST WINDS 15 TO 25 KNOTS WEDNESDAY MORNING BECOMING NORTHWEST 20 TO 30 KNOTS WITH HIGHER GUSTS BY WEDNESDAY AFTERNOON. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 05
236 WHUS74 KLCH 092105 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 305 PM CST WED FEB 9 2011 GMZ430-432-435-100515- /O.CON.KLCH.SC.Y.0069.000000T0000Z-110210T0600Z/ /O.EXT.KLCH.LO.Y.0006.110210T0000Z-110210T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 305 PM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL NOON CST THURSDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL NOON CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS ROUGH. * LOW WATER: TIDES 1 TO 2 FEET BELOW MEAN LOWER LOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-100515- /O.CON.KLCH.SC.Y.0069.000000T0000Z-110210T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 305 PM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS AND SEAS: NORTHWEST 20 TO 30 KNOTS WITH HIGHER GUSTS. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
074 WHUS74 KLCH 100352 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 952 PM CST WED FEB 9 2011 GMZ430-432-435-101200- /O.CON.KLCH.LO.Y.0006.000000T0000Z-110210T1800Z/ /O.CON.KLCH.SC.Y.0069.000000T0000Z-110210T0600Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 952 PM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. LAKE AND BAY WATERS VERY ROUGH. * LOW WATER: TIDES 1 TO 2 FEET BELOW MEAN LOWER LOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-101200- /O.CON.KLCH.SC.Y.0069.000000T0000Z-110210T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 952 PM CST WED FEB 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST THURSDAY. * WINDS AND SEAS: NORTHWEST 20 TO 30 KNOTS WITH HIGHER GUSTS. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
172 WHUS74 KLCH 100948 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 348 AM CST THU FEB 10 2011 GMZ430-432-435-101800- /O.CON.KLCH.LO.Y.0006.000000T0000Z-110210T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 348 AM CST THU FEB 10 2011 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * LOW WATER: TIDES 1 TO 2 FEET BELOW MEAN LOWER LOW WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. && $$ GMZ450-452-455-470-472-475-101800- /O.CON.KLCH.SC.Y.0069.000000T0000Z-110210T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 348 AM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTHWEST 15 TO 25 KNOTS WITH HIGHER GUSTS. SEAS 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 05
627 WHUS74 KLCH 101829 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 1229 PM CST THU FEB 10 2011 GMZ430-432-435-101930- /O.EXP.KLCH.LO.Y.0006.000000T0000Z-110210T1800Z/ SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- 1229 PM CST THU FEB 10 2011 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. TIDE LEVELS ARE STILL RUNNING ABOUT A HALF FOOT TO A FOOT BELOW PREDICTED LEVELS...HOWEVER ARE NOT BELOW CRITICAL LEVELS FOR A LOW WATER ADVISORY. $$ GMZ450-452-455-470-472-475-101930- /O.EXP.KLCH.SC.Y.0069.000000T0000Z-110210T1800Z/ COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 1229 PM CST THU FEB 10 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. NORTHERLY WINDS HAVE DECREASED SLIGHTLY OVER THE COASTAL WATERS AND ARE NO LONGER AT SMALL CRAFT ADVISORY CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 6:03 PM CST, 4 hours 47 minutes earlier.
Area forecast discussion, Feb 8, 6:03 PM CST, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 603 PM CST TUE FEB 8 2011 .UPDATE...CLEAR SKIES/VFR EXPECTED ACROSS THE FORECAST AREA THROUGH THIS EVENING. MID LEVELS CLOUDS WILL BEGIN TO OVERSPREAD THE REGION FROM WEST TO EAST AFTER MIDNIGHT AHEAD OF OUR NEXT RAIN MAKER. A STRONG COLD FRONT WILL ADVANCE RAPIDLY ACROSS THE REGION WEDNESDAY AFTERNOON. A STRONG SOUTHWESTERLY FLOW CAN BE EXPECTED AHEAD OF THE FRONT...BECOMING EQUALLY STRONG FROM THE NORTHWEST WITH THE FRONTAL PASSAGE. MODELS SUGGESTING THAT THE BULK OF RAINS WILL BE PRIMARILY POST FRONTAL. && MARCOTTE && .PREV DISCUSSION... /ISSUED 321 PM CST TUE FEB 8 2011/ DISCUSSION... PRETTY QUIET WEATHER DAY WITH DRY AIR MASS LEADING TO PLENTY OF SUNSHINE AND MILD TEMPERATURES. LATEST WATER VAPOR IMAGERY SHOWS A SHORT WAVE BEGINNING TO DROP OUT OF THE ROCKIES...WHILE THE SURFACE MAP SHOWS 1042MB HIGH CENTERED OVER THE CANADIAN PRAIRIES AND NORTHERN PLAINS. THE SHORT WAVE OVER THE ROCKIES WILL GATHER STRENGTH AS IT MOVES TO THE EAST-SOUTHEAST...HELPING TO PUSH A COLD FRONT ACROSS THE FORECAST AREA ON WEDNESDAY AFTERNOON. INCREASING SOUTHERLY FLOW ABOVE THE SURFACE AHEAD OF THE FRONT SHOULD ALLOW FOR A RAPID INCREASE IN MOISTURE AHEAD OF THIS SYSTEM. AS ISENTROPIC LIFT INCREASES AHEAD OF THE FRONT...RAIN IS EXPECTED TO BEGIN TO FORM DURING THE MORNING HOURS ON WEDNESDAY...THEN BECOME MORE WIDESPREAD DURING THE AFTERNOON...WHEN LIFT WILL BE AT ITS GREATEST ALONG THE FRONT. POLAR CONTINENTAL AIR MASS WILL RAPIDLY FILL IN BEHIND THE FRONT WITH VERY COLD AIR AGAIN MOVING IN. ATMOSPHERIC THERMAL PROFILE SHOWS 1000-850 THICKNESS VALUES BELOW 1310M TO A MARKSVILLE- SILSBEE LINE BY 00Z AND TO A LAFAYETTE-CAMERON LINE BY 06Z. LOOKING AT FORECAST SOUNDINGS...A 1600M WARM LAYER IS NOTED BEGINNING AROUND 92H...WITH MEAN LAYER TEMPERATURE BETWEEN 1C AND 2C. THEREFORE...THERE COULD BE A QUICK CHANGE OVER TO FREEZING DRIZZLE OR VERY LIGHT SLEET BEFORE PRECIPITATION ENDS...MAINLY NORTH OF A MARKSVILLE TO JASPER LINE BETWEEN 6 PM AND MIDNIGHT. HOWEVER...UPGLIDE WANES PRETTY QUICKLY AS COLD AIR ARRIVES...SO WHATEVER PRECIPITATION DOES FALL IN THE EVENING HOURS BEHIND THE FRONT WILL BE VERY LIGHT AND DO NOT EXPECT MUCH IN THE WAY OF ACCUMULATIONS. VERY COLD AIR MASS WILL THEN SETTLE IN THROUGH THE END OF THE WEEK...WITH FREEZE OR HARD FREEZE CONDITIONS POSSIBLE ON THURSDAY MORNING AND FRIDAY MORNING. CONDITIONS WILL BEGIN TO MODIFY OVER THE WEEKEND AS HIGH PRESSURE MOVES OFF TO THE EAST AND RETURN FLOW OFF THE GULF BEGINS. NEXT WEEK LOOKS WARMER AND TRANQUIL WITH ZONAL FLOW ALOFT AND FLOW OFF THE GULF AT THE SURFACE. RUA MARINE... EASTERLY WINDS BEGINNING TO INCREASE OVER THE COASTAL WATERS THIS AFTERNOON AS GRADIENT TIGHTENS AS STORM SYSTEM BEGINS TO FORM OVER THE LEE OF THE ROCKIES. WINDS OVER THE OUTER WATERS WILL BE BETWEEN 15 AND 20 KNOTS...SO WILL GO AHEAD WITH EXERCISE CAUTION FOR THESE ZONES. STRONG ARCTIC FRONT IS EXPECTED TO MOVE ACROSS THE COASTAL WATERS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS ON WEDNESDAY. STRONG NORTH WINDS WILL DEVELOP BEHIND THE FRONT WITH SMALL CRAFT ADVISORY CONDITIONS CONTINUING INTO THURSDAY MORNING. WITH THE STRONG NORTH WINDS...LOW WATER CONDITIONS ARE LIKELY TO FORM WEDNESDAY NIGHT ALSO WITH TIDES BETWEEN (-1) AND (-2) FT MLLW BELOW PREDICTED LEVELS. WINDS WILL GRADUALLY DECREASE BY THE END OF THE WEEK AS HIGH PRESSURE SETTLES OVER THE REGION...WITH ONSHORE FLOW RETURNING OVER THE WEEKEND. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 38 53 30 44 26 / 10 70 30 10 10 KBPT 41 53 29 45 26 / 20 70 20 10 10 KAEX 34 48 27 42 23 / 10 70 40 10 10 KLFT 37 55 32 45 27 / 10 60 40 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Feb 8, 6:06 AM CST, 16 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 606 AM CST TUE FEB 8 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-091215- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 606 AM CST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL STORM SYSTEM IS EXPECTED TO BRING RAIN BACK TO THE AREA LATE TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE COLD FRONT ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM SWEEPS THROUGH THE REGION ON WEDNESDAY...A BETTER CHANCE OF RAIN IS ON TAP. COLD AIR MOVING INTO THE REGION BEHIND THE FRONT WILL ALLOW FOR THE POSSIBILITY OF LIGHT FREEZING RAIN ACROSS THE EAST TEXAS LAKES INTO CENTRAL LOUISIANA WEDNESDAY NIGHT. NO SIGNIFICANT ACCUMULATIONS OF ICE ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE REQUIRED. GMZ430-432-435-450-452-455-470-472-475-091215- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 606 AM CST TUE FEB 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT EASTERLY WINDS WILL GRADUALLY STRENGTHEN TODAY AS THE PRESSURE GRADIENT TIGHTENS ACROSS THE AREA BETWEEN HIGH PRESSURE MOVING OFF TO THE EAST AND A COLD FRONT APPROACHING FROM THE WEST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTH WINDS ARE EXPECTED TO DEVELOP OVER THE COASTAL WATERS WEDNESDAY NIGHT AND THURSDAY AS THE COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL NOT BE REQUIRED.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 5:35 AM CST | Low Water Advisory | LCH | 30 hr | |
| Feb 9, 5:50 AM CST | Winter Weather Advisory | LCH | Avoyelles, Rapides, Vernon | 18 hr |
| Feb 9, 5:57 AM CST | Hard Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more | 22 hr |
| Feb 9, 2:50 PM CST | Freeze Warning | LCH | Allen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more | 18 hr |
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.